MENU

You are here

Publications

Export 226 results:
Filters: First Letter Of Last Name is A  [Clear All Filters]
Preprint
Alberti G, Bianchini S, Caravenna L. Eulerian, Lagrangian and Broad continuous solutions to a balance law with non convex flux II.; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35197
Alicandro R, Lazzaroni G, Palombaro M. On the effect of interactions beyond nearest neighbours on non-convex lattice systems.; 2017. Available from: http://urania.sissa.it/xmlui/handle/1963/35268
Alicandro R, Lazzaroni G, Palombaro M. Derivation of a rod theory from lattice systems with interactions beyond nearest neighbours.; 2017. Available from: http://urania.sissa.it/xmlui/handle/1963/35269
Agrachev AA, Barilari D, Rizzi L. The curvature: a variational approach. SISSA; 2013. Available from: http://hdl.handle.net/1963/7226
Antonić N, Burazin K, Crnjac I, Erceg M. Complex Friedrichs systems and applications.; 2017. Available from: http://urania.sissa.it/xmlui/handle/1963/35270
Agostiniani V, Dal Maso G, DeSimone A. Attainment results for nematic elastomers. SISSA; 2013. Available from: http://hdl.handle.net/1963/7174
Altafini C, Ticozzi F. Almost Global Stochastic Feedback Stabilization of Conditional Quantum Dynamics.; 2006. Available from: http://hdl.handle.net/1963/1727
Journal Article
Ambrosetti A, YanYan L, Malchiodi A. On the Yamabe problem and the scalar curvature problems under boundary conditions. Math. Ann., 2002, 322, 667 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1510
DeSimone A, Alberti G. Wetting of rough surfaces: a homogenization approach. Proc. R. Soc. Lon. Ser. A 461 (2005) 79-97 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2253
Ancona F, Marson A. Well-posedness for general 2x2 systems of conservation laws. Mem. Amer. Math. Soc. 169 (2004), no. 801, x+170 pp. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1241
Agrachev AA. Well-posed infinite horizon variational problems on a compact manifold. Proceedings of the Steklov Institute of Mathematics. Volume 268, Issue 1, 2010, Pages 17-31 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6458
Agrachev AA, Barilari D, Paoli E. Volume geodesic distortion and Ricci curvature for Hamiltonian dynamics. arXiv preprint arXiv:1602.08745. 2016 .
Alberti G, Bianchini S, Crippa G. A uniqueness result for the continuity equation in two dimensions: dedicated to constantine dafermos on the occasion of his 70th birthday. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34692
Agrachev AA, Boscain U, Charlot G, Ghezzi R, Sigalotti M. Two-dimensional almost-Riemannian structures with tangency points. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2010 ;27:793-807. Available from: http://hdl.handle.net/1963/3870
Abels H, Mora MG, Müller S. The time-dependent von Kármán plate equation as a limit of 3d nonlinear elasticity. Calculus of Variations and Partial Differential Equations 41 (2011) 241-259 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3835
Altafini C. Tensor of coherences parametrization of multiqubit density operators for entanglement characterization. Phys. Rev. A 69 (2004) 012311 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2845
Agrachev AA, Lerario A. Systems of Quadratic Inequalities. Proceedings of the London Mathematical Society, Volume 105, Issue 3, September 2012, Pages 622-660 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7072
Zampieri M, Legname G, Segrè D, Altafini C. A system-level approach for deciphering the transcriptional response to prion infection. Bioinformatics (Oxford, England). 2011 Dec; 27(24):3407-14 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5745
Ambrosetti A, Coti Zelati V, Ekeland I. Symmetry breaking in Hamiltonian systems. J. Differential Equations 67 (1987), no. 2, 165-184 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/409
Ambrosetti A, Malchiodi A. On the symmetric scalar curvature problem on S\\\\sp n. J. Differential Equations 170 (2001) 228-245 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3095
Agrachev AA, Barilari D. Sub-Riemannian structures on 3D Lie groups. Journal of Dynamical and Control Systems. Volume 18, Issue 1, January 2012, Pages 21-44 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6453
Agrachev AA, Gauthier J-P. On the subanalyticity of Carnot-Caratheodory distances. Ann. I. H. Poincare - An., 2001, 18, 359 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1483
Antonini P, Buss A, Engel A, Siebenand T. Strong Novikov conjecture for low degree cohomology and exotic group C*-algebras. arXiv e-prints. 2019 :arXiv:1905.07730.

Pages

Sign in